Alert archive / Michigan / Tornado Warnings in 2009
Tornado Warning 4, NWS Detroit, MI
NWS Detroit, MI issued this tornado warning at Jun 25, 2009, 4:35 PM EDT for Monroe County, Michigan. It was in force for 29 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2009, 4:35 PM EDT (20:35 UTC)
- Expired
- Jun 25, 2009, 5:04 PM EDT
- In force
- 29 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
County Monroe County, MI
The radar
The Detroit radar (KDTX), 84 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 4:37 PM EDT | TSTM WND DMG | 5 S Maybee, MI | 40 FT LONG TREE DOWN AND BLOCKING ROAD. LOCATED AT RAISINVILLE AND BLUEBUSH RD. |
| Jun 25, 5:00 PM EDT | FUNNEL CLOUD | Monroe, MI | SEVERAL REPORTS OF FUNNEL CLOUDS IN THE CITY OF MONROE. TREES AND POWER LINES DOWN. |
| Jun 25, 5:00 PM EDT | TSTM WND GST 60 | Monroe, MI | 2 TO 3 INCH DIAMETER TREE LIMBS DOWN. HALF INCH HAIL ALSO REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 2:08 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 951 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1793 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KDTX 252035
TORDTX
MIC115-252115-
/O.NEW.KDTX.TO.W.0004.090625T2035Z-090625T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
435 PM EDT THU JUN 25 2009
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN MONROE COUNTY IN SOUTHEAST MICHIGAN...
* UNTIL 515 PM EDT
* AT 434 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
NEAR MAYBEE...OR 5 MILES SOUTHWEST OF CARLETON...AND MOVING EAST AT
25 MPH.
* THIS TORNADIC STORM WILL BE NEAR...
NEWPORT AND MONROE AROUND 445 PM EDT.
SOUTH ROCKWOOD AROUND 450 PM EDT.
STONY POINT AND ESTRAL BEACH AROUND 455 PM EDT.
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
MONROE... MAYBEE... IDA...
CARLETON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 4185 8361 4209 8356 4209 8329 4203 8320
4194 8327 4193 8329 4194 8331 4193 8332
4190 8333 4184 8342
TIME...MOT...LOC 2036Z 290DEG 23KT 4198 8342
$$
SF/DRC2 follow-up statements
000
WWUS53 KDTX 252046
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
446 PM EDT THU JUN 25 2009
MIC115-252115-
/O.CON.KDTX.TO.W.0004.000000T0000Z-090625T2115Z/
MONROE MI-
447 PM EDT THU JUN 25 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR
NORTHEASTERN MONROE COUNTY...
AT 446 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
MONROE...MOVING SOUTHEAST AT 20 MPH.
THE TORNADO WILL BE NEAR...
BOLLES HARBOR AROUND 455 PM EDT.
STONY POINT AND ESTRAL BEACH AROUND 500 PM EDT.
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
MONROE... MAYBEE... IDA...
CARLETON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 4185 8361 4209 8356 4209 8329 4203 8320
4194 8327 4193 8329 4194 8331 4193 8332
4190 8333 4184 8342
TIME...MOT...LOC 2047Z 303DEG 19KT 4193 8340
$$
SF000
WWUS53 KDTX 252104
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
504 PM EDT THU JUN 25 2009
MIC115-252114-
/O.CAN.KDTX.TO.W.0004.000000T0000Z-090625T2115Z/
MONROE MI-
504 PM EDT THU JUN 25 2009
...THE TORNADO WARNING FOR NORTHEASTERN MONROE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM EDT.
LAT...LON 4185 8361 4209 8356 4209 8329 4203 8320
4194 8327 4193 8329 4194 8331 4193 8332
4190 8333 4184 8342
TIME...MOT...LOC 2104Z 303DEG 19KT 4188 8330
$$
SF/DRCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Jun 25, 4:32 PM EDT, 3 minutes earlier.
Area forecast discussion, Jun 25, 4:32 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 432 PM EDT THU JUN 25 2009 .SHORT TERM...TODAY AND TONIGHT THE MAIN WEATHER CONCERN FOR THE REST OF THE DAY IS THE ONGOING SEVERE WEATHER THAT DEVELOPED THIS AFTERNOON. A WEAK COLD FRONT SHOWN ON 18Z SURFACE ANALYSIS IS LOCATED ALONG THE I69 CORRIDOR. THIS FRONT IS THE FOCUSING MECHANISM FOR THE THUNDERSTORMS THAT DEVELOPED THIS AFTERNOON AND WILL CONTINUE UNTIL AROUND 10 PM. A VERY UNSTABLE BOUNDARY LAYER UNDER THE NOSE OF A 50KT JET WITH GOOD DIFLUENCE AT 500MB IS AIDING THESE STORMS. 0-1KM ML CAPE VALUES NEAR 2000 J/KG WERE REALIZED BY THESE STORMS AS THEY WERE QUICK TO GO SEVERE ONCE THE CU FIELD DEVELOPED AROUND 17Z. DTX 18Z RAOB SOUNDING ALSO INDICATED MAXIMUM CAPE VALUES OF OVER 3000 J/KG. ANOTHER MILD NIGHT IS IN STORE WITH LOWS RANGING FROM THE LOWER 60S TO THE NORTH UP TO MID 60S AROUND DETROIT IN THE URBAN HEAT ISLAND. DEWPOINTS SHOULD REMAIN IN THE LOW 60S OVERNIGHT IN THE WAKE OF THE COLD FRONT. THOUGH THERE IS SOME DRY AIR ADVECTION...THE SURFACE REMAINS MOIST ALL THE WAY BACK UP INTO CANADA WITH DEWPOINTS SHOWING IN THE 50S. AFTER A BRIEF PERIOD OF CLEARING SKIES IN THE WAKE OF THE COLD FRONT LATE THIS EVENING...CLOUDS WILL DEVELOP ONCE AGAIN AS A SECONDARY SHORTWAVE TROUGH MOVES THROUGH SOUTHEAST MICHIGAN. HIGH PRESSURE WILL THEN BUILD IN TO OUR WEST EARLY FRIDAY MORNING HELPING TO SCOUR OUT ANY LINGERING CLOUDS. && .LONG TERM...FRIDAY THROUGH WEDNESDAY RATHER DIFFUSE SYNOPTIC COLD FRONT WILL SETTLE SOUTH EARLY FRIDAY AS A SECONDARY WEAKER TROUGH DROPS THROUGH DURING THE DAY. ENOUGH MOISTURE AND LOW LEVEL CONVERGENCE WILL EXIST TO GENERATE POCKETS OF DIURNAL CU...BUT THE DEEPER MOISTURE WILL BE EFFECTIVELY SHUNTED SOUTHWARD WITH THE INITIAL FRONTAL PASSAGE...SO NO ADDITIONAL PRECIPITATION IS ANTICIPATED DURING THE DAY. SUBTLE COLD AIR ADVECTION WITHIN THE LOW LEVEL NORTHERLY FLOW WILL TAKE THE EDGE OFF THE RECENT 90 DEGREE READINGS. PREDOMINANT FLOW OFF THE COOLER LAKE HURON WATERS WILL HOLD TEMPERATURES IN THE UPR 70S-LWR 80S ACROSS PORTIONS OF THE THUMB...WITH READINGS RECOVERING TOWARD THE MID-UPR 80S ELSEWHERE. LOW TO MID LEVEL RIDGE AXIS WILL SHIFT ACROSS THE GREAT LAKES FRI NIGHT INTO SATURDAY...AS A STRONG SHORTWAVE PUSHES INTO THE NORTHERN PLAINS. EASTWARD EXTENSION OF DEVELOPING WEAK WARM AIR ADVECTION/MOIST ISENTROPIC ASCENT IN ADVANCE OF THIS SYSTEM WILL REMAIN LARGELY NORTH AND WEST OF THE AREA DURING THE DAY...WITH A DRIER LOW LEVEL AIRMASS PRECLUDING PRECIP DEVELOPMENT PRIOR TO 00Z. SHORTWAVE WILL CLOSE OFF WHILE MOVING INTO THE NORTHERN GREAT LAKES SATURDAY NIGHT...SENDING A COLD FRONT EAST AND THROUGH SOUTHEAST MI OVERNIGHT. CONVECTION EVOLVING UPSTREAM DURING PEAK HEATING WITHIN A ZONE OF INCREASING LARGE SCALE ASCENT...LOW LEVEL CONVERGENCE AND MID LEVEL THETA-E ADVECTION WILL TRANSLATE EASTWARD. MODELS NOW IN REASONABLE AGREEMENT WITH THE TIMING INTO SOUTHEAST MICHIGAN... BRINGING THE BULK OF THIS ACTIVITY THROUGH BETWEEN 04-12Z. THERMODYNAMIC PROFILE BECOMES UNIMPRESSIVE THIS FAR EAST WITH THE THE OVERNIGHT TIMING...WITH LATEST GUIDANCE INDICATING MINIMAL MIXED LAYER/SURFACE BASED CAPE. RAPID POST-FRONTAL DRYING EARLY SUNDAY IN ADVANCE OF THE BROADENING UPPER LOW ROTATING ACROSS THE UPPER PENINSULA. ADDITIONAL CONVECTION MAY DEVELOP BY LATE AFTERNOON/EVENING...ESPECIALLY NORTH...AS LAPSE RATES INCREASE IN RESPONSE TO COOLING MID LEVEL TEMPERATURES. THIS SUPPORTS MAINTAINING A LOW POP ON SUNDAY. UPPER LOW WILL MAINTAIN CONTROL THROUGH THE EARLY TO MID WEEK PERIOD AS IT SLOWLY SETTLES SOUTH AND EAST ACROSS THE REGION. THIS SETUP WILL CONTINUE TO FAVOR SCATTERED SHOWER/THUNDERSTORM DEVELOPMENT THROUGH AT LEAST WEDNESDAY WITH AN EMPHASIS ON THE DIURNAL COMPONENT GIVEN THE PRESENCE OF THE MID LEVEL COLD POOL/STEEP LAPSE RATES. THE LOWERING THICKNESSES WILL TRANSLATE INTO COOLER DAYTIME READINGS THROUGH THIS PERIOD...WITH HIGHS GENERALLY HOLDING BELOW NORMAL IN THE 70S. && .MARINE... A WEAK COLD FRONT AND UPPER LEVEL DISTURBANCE WILL CONTINUE TO DEVELOP THUNDERSTORMS INTO THIS EVENING. SOME OF THESE STORMS WILL BE STRONG TO SEVERE WITH THE POTENTIAL FOR WIND GUSTS GREATER THAN 40 KNOTS. WEAK HIGH PRESSURE WILL EXPAND ACROSS THE AREA ON FRIDAY AND LINGER INTO SATURDAY...PROVIDING LIGHT WINDS AND IDEAL BOATING CONDITIONS. A STRONG COLD FRONT IS FORECAST TO MOVE THROUGH THE REGION EARLY SUNDAY. THIS SYSTEM WILL TRIGGER THUNDERSTORMS. COLD AIR ADVECTION BEHIND THIS FRONT MAY BE STRONG ENOUGH TO CREATE SOME GUSTY WINDS AND HIGHER WAVES SUNDAY INTO EARLY MONDAY. && .PREV DISCUSSION...ISSUED 138 PM EDT THU JUN 25 2009 AVIATION... VERY UNSTABLE ATMOSPHERE IN PLACE ACROSS ALL TAF SITES THIS AFTERNOON SOUTH OF A COLD FRONT LOCATED ACROSS MID MICHIGAN. CU FIELD HAS BEGUN TO DEVELOP AS SHOWN ON VISIBLE SATELLITE AND SHOULD INCREASE IN COVERAGE WITH THE ABUNDANT LOW LEVEL MOISTURE IN PLACE. STRONG INSTABILITY IN COMBINATION WITH GOOD UPPER LEVEL SUPPORT WILL PROVIDE A VERY GOOD CHANCE FOR THUNDERSTORMS TO IMPACT TAF SITES EARLY THIS EVENING. MOST OF THE ACTIVITY SHOULD EXIT THE SITES BY ABOUT 10 PM. WILL MONITOR STORM DEVELOPMENT AND AMEND TAFS AS NECESSARY FOR TIMING. OVERNIGHT...SKIES SHOULD CLEAR AS WINDS BECOME NORTHERLY BEHIND THE PASSING COLD FRONT. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && SHORT TERM...DRK LONG TERM....MR MARINE.......DRK AVIATION.....DRK YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 25, 3:40 PM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 340 PM EDT THU JUN 25 2009 MIZ047>049-053>055-060>063-068>070-075-076-082-083-260845- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 340 PM EDT THU JUN 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM FOR ALL OF SOUTHEAST MICHIGAN WITH THE EXCEPTION OF MIDLAND...BAY AND HURON COUNTIES. THUNDERSTORMS WILL CONTINUE TO DEVELOP INTO THE EVENING HOURS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 70 MPH AND HAIL TO ONE INCH IN DIAMETER. THERE IS ALSO A SLIGHT CHANCE OF A TORNADO WITH THE STRONGEST STORMS. ANY STORM THAT DEVELOPS WILL PRODUCE INTENSE RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. THUNDERSTORMS THAT DEVELOP WILL MOVE EAST-SOUTHEAST AT 20 MPH. A WEAK COLD FRONT WILL PUSH ACROSS THE REGION FROM THE NORTH TODAY. HUMID AND UNSTABLE AIR ALONG AND IN ADVANCE OF THIS FRONT WILL TRIGGER THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY AS A STRONG COLD FRONT SLIDES ACROSS THE REGION. THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH MONDAY THROUGH WEDNESDAY AS A LOW PRESSURE SYSTEM LINGERS OVER THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS OCCURRED. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-260845- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 340 PM EDT THU JUN 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM FOR THE NEARSHORE WATERS FROM PORT HURON TO PORT SANILAC. THUNDERSTORMS WILL CONTINUE TO DEVELOP INTO THE EVENING HOURS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 70 MPH AND HAIL TO ONE INCH IN DIAMETER. THERE IS ALSO A SLIGHT CHANCE OF A TORNADO WITH THE STRONGEST STORMS. ANY STORM THAT DEVELOPS WILL PRODUCE INTENSE RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. THUNDERSTORMS THAT DEVELOP WILL MOVE EAST-SOUTHEAST AT 20 MPH. A WEAK COLD FRONT WILL PUSH ACROSS THE REGION FROM THE NORTH TODAY. HUMID AND UNSTABLE AIR ALONG AND IN ADVANCE OF THIS FRONT WILL TRIGGER THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY AS A STRONG COLD FRONT SLIDES ACROSS THE REGION. THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH MONDAY THROUGH WEDNESDAY AS A LOW PRESSURE SYSTEM LINGERS OVER THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS OCCURRED. MR YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Jun 25, 3:59 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
359 PM EDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND DMG TYRONE TOWNSHIP 42.73N 83.75W
06/25/2009 LIVINGSTON MI AIRPLANE PILOT
NEAREST INTERSECTION IS ARGENTINE AND JONES. 6-18 INCH
LIMBS DOWN. WATER PONDING ON THE ROAD.
&&
MBABICHLocal storm report, Jun 25, 4:04 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
404 PM EDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG MOUNT CLEMENS 42.60N 82.88W
06/25/2009 MACOMB MI TRAINED SPOTTER
MULTIPLE 6 INCH DIAMETER TREES DOWN. NO POWER.
0345 PM TSTM WND DMG WASHINGTON 42.72N 83.04W
06/25/2009 MACOMB MI TRAINED SPOTTER
VAN DYKE AND ROMEO PLANK ROAD. 12 INCH DIAMETER TREES
DOWN, NUMEROUS POWER POLES DOWN.
0355 PM TSTM WND GST CLINTION TOWNSHIP 42.59N 82.92W
06/25/2009 E60.00 MPH MACOMB MI AIRPLANE PILOT
DOWNED TREES AND POWER LINES. TRAFFIC LIGHTS ARE OUT.
&&
MBABICHLocal storm report, Jun 25, 4:07 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
407 PM EDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG ST. CLAIR SHORES 42.49N 82.89W
06/25/2009 MACOMB MI TRAINED SPOTTER
5 INCH DIAMETER/15 FT LONG BRANCHES DOWN.
0345 PM TSTM WND GST FRASER 42.54N 82.95W
06/25/2009 E75.00 MPH MACOMB MI TRAINED SPOTTER
24 INCH DIAMETER TREE DOWN. LOCATED AROUND 14 MILE ROAD
AND GROESBECK.
&&
MBABICHLocal storm report, Jun 25, 4:18 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
418 PM EDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HEAVY RAIN LAKE ORION 42.78N 83.24W
06/25/2009 M1.14 INCH OAKLAND MI TRAINED SPOTTER
0400 PM TSTM WND DMG STERLING HEIGHTS 42.58N 83.03W
06/25/2009 MACOMB MI TRAINED SPOTTER
30 FOOT LONG TREE WITH 24 INCH DIAMETER DOWN. LOCATED AT
19 AND SCHOENNER.
&&
MBABICHSpecial weather statement, Jun 25, 4:21 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 421 PM EDT THU JUN 25 2009 MIZ063-069-070-252145- MACOMB MI-OAKLAND MI-ST. CLAIR MI- 421 PM EDT THU JUN 25 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ST. CLAIR...NORTHEASTERN OAKLAND AND MACOMB COUNTIES UNTIL 545 PM EDT... AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LARGE CLUSTER OF STRONG THUNDERSTORMS CENTERED NEAR ROMEO...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITHIN THIS CLUSTER OF STORMS. VERY HEAVY RAINFALL AND FREQUENT DANGEROUS LIGHTNING WILL ALSO OCCUR. LOCATIONS NEAR THE PATH OF THIS CLUSTER OF STORMS INCLUDE...MOUNT CLEMENS...ST. CLAIR SHORES...RICHMOND...NEW BALTIMORE...ST. CLAIR...ALGONAC...ARMADA...MACOMB TOWNSHIP...MEMPHIS...HARSENS ISLAND...MARYSVILLE...MARINE CITY...CENTER LINE...BERVILLE...RAY CENTER...FRASER...EASTPOINTE...CLINTON TOWNSHIP...ROSEVILLE AND CHESTERFIELD TOWNSHIP. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. DG
Local storm report, Jun 25, 4:24 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
424 PM EDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL CHELSEA 42.31N 84.02W
06/25/2009 E1.00 INCH WASHTENAW MI TRAINED SPOTTER
NUMEROUS NICKEL AND QUARTER SIZE HAIL REPORTS
&&
MBABICHThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:19 PM EDT | Special Marine Warning | DTX | 51 min | |
| Jun 24, 8:51 PM EDT | Severe Thunderstorm Warning | DTX | Midland | 30 min |
| Jun 25, 10:40 AM EDT | Special Marine Warning | DTX | 54 min | |
| Jun 25, 1:49 PM EDT | Severe Thunderstorm Warning | DTX | Genesee, Lapeer | 56 min |
| Jun 25, 1:56 PM EDT | Severe Thunderstorm Warning | DTX | Livingston | 64 min |
| Jun 25, 2:24 PM EDT | Tornado Warning | DTX | Lapeer | 27 min |
| Jun 25, 2:26 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 64 min |
| Jun 25, 2:45 PM EDT | Severe Thunderstorm Warning | DTX | Macomb | 60 min |
| Jun 25, 2:55 PM EDT | Severe Thunderstorm Warning | DTX | Livingston | 65 min |
| Jun 25, 3:03 PM EDT | Special Marine Warning | DTX | 87 min | |
| Jun 25, 3:19 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 56 min |
| Jun 25, 3:34 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw, Wayne | 71 min |
| Jun 25, 3:47 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 29 min |
| Jun 25, 3:48 PM EDT | Special Marine Warning | DTX | 72 min | |
| Jun 25, 3:58 PM EDT | River Flood Warning | DTX | Livingston | 3 days |
| Jun 25, 4:01 PM EDT | Severe Thunderstorm Warning | DTX | Monroe | 65 min |
| Jun 25, 4:21 PM EDT | Flash Flood Warning | DTX | Lapeer, Macomb, Oakland | 3 hr |
| Jun 25, 4:29 PM EDT | Special Marine Warning | DTX | 63 min | |
| Jun 25, 4:43 PM EDT | Flash Flood Warning | DTX | Washtenaw | 3 hr |
| Jun 25, 4:45 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 45 min |
| Jun 25, 5:14 PM EDT | Severe Thunderstorm Warning | DTX | Livingston | 20 min |
| Jun 25, 6:22 PM EDT | Severe Thunderstorm Warning | DTX | Genesee, Lapeer, Tuscola | 38 min |
| Jun 25, 7:32 PM EDT | Special Marine Warning | DTX | 28 min |
Nearby
Tornado Warnings in Michigan, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.